- importsource = "00989886-2007-05.txt"
- Artículo:
A fast algorithm for representing continuous piecewise linear functions in closed form
- Autor:
Robert Lum
Leon O. Chua
- Página:
597
- Publicación:
International Journal of Circuit Theory and Applications
- Volúmen:
35
- Número:
5-6
- Periodo:
Septiembre – Diciembre 2007
- ISSN:
00989886
- SrcID:
00989886-2007-05.txt
- Documento número 762462
- Actualizado el martes, 10 de julio de 2018 10:40:17 a. m.
- Creado el martes, 10 de julio de 2018 10:40:17 a. m.
- Enlace directo
- Artículo:
Enhancing synchronizability of dynamical networks using the connection graph stability method
- Autor:
Mahdi Jalili
Ali Ajdari Rad
Martin Hasler
- Página:
611
- Publicación:
International Journal of Circuit Theory and Applications
- Volúmen:
35
- Número:
5-6
- Periodo:
Septiembre – Diciembre 2007
- ISSN:
00989886
- SrcID:
00989886-2007-05.txt
- Documento número 762463
- Actualizado el martes, 10 de julio de 2018 10:40:17 a. m.
- Creado el martes, 10 de julio de 2018 10:40:17 a. m.
- Enlace directo
- Artículo:
Analysis of nonlinear oscillatory network dynamics via time-varying amplitude and phase variables
- Autor:
Valentina Lanza
Fernando Corinto
Marco Gilli
Pier Paolo Civalleri
- Página:
623
- Publicación:
International Journal of Circuit Theory and Applications
- Volúmen:
35
- Número:
5-6
- Periodo:
Septiembre – Diciembre 2007
- ISSN:
00989886
- SrcID:
00989886-2007-05.txt
- Documento número 762464
- Actualizado el martes, 10 de julio de 2018 10:40:17 a. m.
- Creado el martes, 10 de julio de 2018 10:40:17 a. m.
- Enlace directo
- Artículo:
Multidimensional systems: Flow in electromagnetic fields and some fundamental implications
- Autor:
Alfred Fettweis
- Página:
645
- Publicación:
International Journal of Circuit Theory and Applications
- Volúmen:
35
- Número:
5-6
- Periodo:
Septiembre – Diciembre 2007
- ISSN:
00989886
- SrcID:
00989886-2007-05.txt
- Documento número 762465
- Actualizado el martes, 10 de julio de 2018 10:40:17 a. m.
- Creado el martes, 10 de julio de 2018 10:40:17 a. m.
- Enlace directo
- Artículo:
Reviews in Circuits and Systems: On the Occasion of the 70th Birthday of J. O. Scanlan
- Autor:
Orla Feely
- Página:
469
- Publicación:
International Journal of Circuit Theory and Applications
- Volúmen:
35
- Número:
5-6
- Periodo:
Septiembre – Diciembre 2007
- ISSN:
00989886
- SrcID:
00989886-2007-05.txt
- Documento número 795160
- Actualizado el martes, 10 de julio de 2018 10:44:14 a. m.
- Creado el martes, 10 de julio de 2018 10:44:14 a. m.
- Enlace directo